# SDR UALA2013052303590

- Difficulty date: May 22, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 40,802 hours, 16,701 cycles
- Engine: Iae V2522A5
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: EA356472255
- Part serial: 61HF
- Condition: Shorted
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT LEFT WING LEAK DETECTOR LOOP "B".  FOUND SEGMENT 61HF CENTER CONDUCTOR SHORTING TO GROUND.  R & R LOOP 61HF IAW, OPS CK GOOD IAW AMM.
